Tokyo Journal of Mathematics

On Direct Sum Decomposition of Integers and Y. Ito's Conjecture

Masahito DATEYAMA and Teturo KAMAE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 21, Number 2 (1998), 433-440.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041823

Digital Object Identifier
doi:10.3836/tjm/1270041823

Mathematical Reviews number (MathSciNet)
MR1663590

Zentralblatt MATH identifier
0921.11008

Citation

DATEYAMA, Masahito; KAMAE, Teturo. On Direct Sum Decomposition of Integers and Y. Ito's Conjecture. Tokyo J. Math. 21 (1998), no. 2, 433--440. doi:10.3836/tjm/1270041823. https://projecteuclid.org/euclid.tjm/1270041823


Export citation